MathSciNet Relay Station
MathSciNet bibliographic data
MR407508 41A63
Šahov, Ju. N. The error in the reconstruction of a certain class of functions from parallelepipedal nets. (Russian) Mat. Zametki 15 (1974), 749–756.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement